# SDR SWAA2022030445847

- Difficulty date: March 21, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 21,983 hours, 9,508 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT LOWER TRAILING EDGE SUPPORT ANGLE BROKEN ABOUT 12' INBOARD OF NUMBER 2 FLAP TRANSMISSION. (BROKEN AT TAB) / REMOVED AND REPLACED SUPPORT ANGLE ON L/W AFT T/E I/B OF NUMBER 2 FLAP TRANSMISION IAW BOEING DRWG 115A3758 AND B737 SRM 51-40-02.
